Bell's primeness criterion for .
Experimental mathematics, Tome 6 (1997) no. 1, pp. 77-85
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1997__6_1_231280,
author = {Wilson, Mark C. and Pritchard, Geoffrey and Wood, David H.},
title = {Bell's primeness criterion for .},
journal = {Experimental mathematics},
pages = {77--85},
year = {1997},
volume = {6},
number = {1},
zbl = {0892.17012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1997__6_1_231280/}
}
Wilson, Mark C.; Pritchard, Geoffrey; Wood, David H. Bell's primeness criterion for .. Experimental mathematics, Tome 6 (1997) no. 1, pp. 77-85. http://geodesic.mathdoc.fr/item/EXMA_1997__6_1_231280/